# SDR SWAA2024111859818

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 25,197 hours, 12,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF R/H WING TE; O/B AFT FLAP LEADING EDGE DENT PER EA 24-127-03162; FOUND CRACK INDICATION MEASURING 1' IN LENGTH. (SEE ATTACHED PICTURE)<[01] VERIFIED CRACK INDICATION USING FLUORESCENT PENETRANT INSPECTION IAW B737 AMM 70-40-01.;[02] REMOVED & REPLACED RH AFT OUTBOARD FLAP REF. AMM 27-51-22. FOR CORRECTIVE ACTION SEE MAINTENIX ID#TTG8Q00X0XLQ.
